# SDR ASOA02625

- Difficulty date: December 8, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4766 - DURING APPROACH INTO AUS, THE FIRST OFFICER NOTICED WHAT APPEARED TO BE A SCRATCH OR CRACK IN THE UPPER CORNER ON THE NR 3 WINDSHIELD.  THE AIRCRAFT LANDED SAFELY IN AUS.  MAINTENANCE DETERMINED THE NR 3 WINDSHIELD TO BE CRACKED, REMOVED AND REPLACED IT.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
